MathSciNet Relay Station
MathSciNet bibliographic data
MR757776 (86b:60089) 60G55 (60G99)
de Haan, L. A spectral representation for max-stable processes. Ann. Probab. 12 (1984), no. 4, 1194–1204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement